| Model Number |
2R8537 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink continu-flo solution set leaked at the y-site above the infusion pump.The event occurred during infusion of normal saline.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h4 and h6.H11: the actual device was not available; however, a photograph and video of the sample were provided for evaluation.The returned photograph and video were reviewed, and it was noted that there was a leak in the gland of the y site clearlink.The reported condition was verified.The cause could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.